MathSciNet Relay Station
MathSciNet bibliographic data
MR595044 (82b:65088) 65M10 (35L67)
le Roux, A. Y. Stability of numerical schemes solving quasilinear wave equations. Math. Comp. 36 (1981), no. 153, 93–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement